MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; Implantable cardioverter defibrillator (non-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION; Implantable cardioverter defibrillator (non-CRT)
Model Number 7170/65
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 07/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, that the patient experienced an episode of asystole.The system was interrogated, and all parameters were normal.The episode of asystole was caught on electrocardiogram.And multiple episodes of right ventricular oversensing were detected by the algorithm on the right ventricular (rv) lead.Programming changes to counter the oversensing were made.During interrogation, some missed beats were noted with very short runs of noise on the rv lead.The physician therefore, opted to implant a sense/pace lead.A new rv lead was implanted in the high mid septum.And the terminal pin was placed in the sense/pace port of the existing generator.The existing rv lead was left in place, but the sense/pace terminal was capped (b)(6) 2023.A defibrillation test was completed successfully.The patient spent the night per protocol at the hospital.The device was evaluated the following morning and all tests were good.The patient was stable immediately after procedure, the following morning.And was discharged the day after the procedure.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION
Common Device Name
Implantable cardioverter defibrillator (non-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17438693
Report Number2017865-2023-37292
Device Sequence Number16822420
Product Code LWS
UDI-Device Identifier05414734502436
UDI-Public05414734502436
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2020
Device Model Number7170/65
Device Lot NumberS000029408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELLIPSE VR ICD; TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale